# SDR AMTA200400119

- Difficulty date: February 5, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N332TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30679
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 23795
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT O/W EXIT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK CHARGER PER MM 33-51-06, OPS GOOD.  (M)
